# SDR AALA202203286781

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737*
- Aircraft serial: 31177
- Aircraft time: 24,535 hours, 9,372 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: COWL ANTI-ICE LIGHT ILLUMINATED AT HIGH POWER SETTING AND CREW ABORTED THE TAKE OFF. REPLACED RIGHT ENGINE COWL ANTI-ICE VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 30-21-11
